| Model Number |
DS960XHS |
| Medical Device Problem Codes |
Contamination (1120); Degraded (1153); Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is being submitted as part of a batch submission of complaints deemed reportable following record correction and remediation efforts.
Event or Problem Description
A device was returned to a third-party service center in reference to the voluntary field safety notice/recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.During the evaluation of the device at the third-party service center, the device was visually inspected and found no evidence of foam degradation.During the evaluation, burnt power connector was observed.The device powered on and airflow was confirmed.The device's downloaded logs were reviewed by the third-party service center.There was 1 error codes found.During evaluation secondary finding dust was observed.The third-party service center concludes that there was no visible foam degradation and unit got corrected.
Additional Manufacturer Narrative
In previous report, box d: common device name was captured incorrectly, and it has been corrected in this report.